# SDR DALA2023092207802

- Difficulty date: December 21, 2018
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,076 hours, 16,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 ER/A 573998-14 REV ORIGINAL REPAIR TRACKING. CORRECTIVE ACTION: ASSOCIATED ER/A CHANGED FROM 00-573998 TO 14-573998 FOR AC 0196 PERFORMED EXTERNAL HFEC INSPECTION LH WING LOWER SKIN PER EM 5724-01010-42A AND INCLUDE THE REPAIRED LOCATION WITH THE FREEZE PLUG ALONG INBOARD STRINGER L-6.5 I.A.W ER/A 573998-14AD (0872592)
